BibTeX record journals/focm/Muller-GronbachR07

download as .bib file

@article{DBLP:journals/focm/Muller-GronbachR07,
  author    = {Thomas M{\"{u}}ller{-}Gronbach and
               Klaus Ritter},
  title     = {Lower Bounds and Nonuniform Time Discretization for Approximation
               of Stochastic Heat Equations},
  journal   = {Foundations of Computational Mathematics},
  volume    = {7},
  number    = {2},
  pages     = {135--181},
  year      = {2007},
  url       = {https://doi.org/10.1007/s10208-005-0166-6},
  doi       = {10.1007/s10208-005-0166-6},
  timestamp = {Thu, 18 May 2017 09:50:37 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/focm/Muller-GronbachR07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier